# SDR SWAA2022071327356

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 69,995 hours, 41,510 cycles
- System (JASC): 4990 · APU Oil System
- Part: Generator
- Condition: Shutdown
- Location: Tail
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN AT 38;000 FEET. F/C 49-91007 OIL PRESSURE SHUTDOWN LOW OIL PRESSURE / [01] FOUND MESSAGE 49-91007 OIL LEVEL IS FULL. FOLLOW FIM 49-90 TASK 803; OPS CHECK GOOD
